Hail, Baxter
- When
- June 3, 2:00 AM CST
- Where
- Baxter County, Lakeview
- Measured
- 1.5 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.367, -92.550
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 3, 2:00 AM CST, 0 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 AM CDT SUN JUN 3 2001 NOTED WARMER AIR AT 800-600 MB IS CAPPING MORE WIDESPREAD CONVECTIVE DEVELOPMENT ACROSS NORTHERN SECTIONS. AT THE PRESENT TIME, ISOLATED THUNDERSHOWERS MOVING EAST ACROSS NORTHERN SECTIONS APPEAR STRONG BUT BELOW SEVERE LEVEL. THETA-E ADVECTION HOWEVER IN THE LOWEST 1-2 KM AND THE RESULTING UWARD VERTICAL MOTIONS ARE EXPECTED TO ACT IN TANDEM TO WEAKEN THE CAP. THIS WILL IN TURN GIVE WAY TO MORE WIDESPREAD DEVELOPMENT OF THUNDERSTORMS THIS MORNING ACROSS THE NORTHERN HALF OF ARKANSAS. HIGH TEMPERATURES THIS AFTERNOON WILL LIKELY RANGE FROM THE MID 70S TO LOWER 90S IN THE SOUTHERN SECTIONS SOUTH OF THE QUASI-STATIONARY EAST-TO-WEST ORIENTED FRONT. .LIT...NONE. 38
ARZ003>007-012>015-052>057-062>069-030400- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 927 PM CDT SAT JUN 2 2001 ...THREAT OF SEVERE WEATHER DIMINISHES... THE RISK OF SEVERE WEATHER HAS DIMINISHED FOR TONIGHT. A NEARLY STATIONARY FRONT OVER SOUTHERN ARKANSAS COULD BRING ABOUT THE DEVELOPMENT OF SOME THUNDERSTORMS OVERNIGHT...BUT THE THREAT OF SEVERE WEATHER IS LOW. ALSO...A CLUSTER OF STORMS COULD DEVELOP IN THE CENTRAL PLAINS OVERNIGHT AND REACH NORTHERN ARKANSAS DURING THE LATE NIGHT HOURS. AGAIN...HOWEVER...IT APPEARS THAT THE THREAT OF SEVERE WEATHER IS LOW. 28
The Springfield radar (KSGF), 123 km away, was scanning. The volume nearest the first event began at 08:00 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255119.